# SDR 2016FA0000514

- Difficulty date: October 18, 2016
- Submitted: October 18, 2016
- Operation: General aviation
- Engine: Cfmint CFM567B20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAN BLADES SUSPECTED TO HAVE BEEN AFFECTED BY AN UNDER MINIMUM PLASMA COATING ON REAR SHANK. THE MAXIMUM DISCREPANCY OF COATING IS 0.006".BECAUSE OF THE NATURE OF THE ISSUE,
